zbMATH — the first resource for mathematics

Vertices of FFLV polytopes. (English) Zbl 1370.05218
Authors’ abstract: FFLV polytopes describe monomial bases in irreducible representations of \(\mathfrak {sl}_n\) and \(\mathfrak {sp}_{2n}\). We study various sets of vertices of FFLV polytopes. First, we consider the special linear case. We prove the locality of the set of vertices with respect to the type \(A\) Dynkin diagram. Then we describe all the permutation vertices and after that we describe all the simple vertices and prove that their number is equal to the large Schröder number. Finally, we derive analogous results for symplectic Lie algebras.

05E10 Combinatorial aspects of representation theory
52B05 Combinatorial properties of polytopes and polyhedra (number of faces, shortest paths, etc.)
52B20 Lattice polytopes in convex geometry (including relations with commutative algebra and algebraic geometry)
17B56 Cohomology of Lie (super)algebras
Full Text: DOI arXiv
[1] Alexeev, V; Brion, M, Toric degenerations of spherical varieties, Sel. Math. (N.S.), 10, 453-478, (2004) · Zbl 1078.14075
[2] Anderson, D, Okounkov bodies and toric degenerations, Math. Ann., 356, 1183-1202, (2013) · Zbl 1273.14104
[3] Ardila, F; Bliem, T; Salazar, D, Gelfand-tsetlin polytopes and feigin-Fourier-littelmann-Vinberg polytopes as marked poset polytopes, J. Comb. Theory Ser. A, 118, 2454-2462, (2011) · Zbl 1234.52009
[4] Carter, R.: Lie Algebras of Finite and Affine Type. Cambridge University Press, New York (2005) · Zbl 1110.17001
[5] Caldero, P, Toric degenerations of Schubert varieties, Transform. Groups, 7, 51-60, (2002) · Zbl 1050.14040
[6] Cherednik, I; Feigin, E, Extremal part of the PBW-filtration and nonsymmetric Macdonald polynomials, Adv. Math., 282, 220-264, (2015) · Zbl 1378.17040
[7] Cerulli Irelli, G., Feigin, E., Reineke, M.: Degenerate flag varieties: moment graphs and Schröder numbers, J. Algebraic Combin. 38(1) (2013). arXiv:1206.4178 · Zbl 1312.14115
[8] Feigin, Evgeny; Fourier, Ghislain; Littelmann, Peter, P BW filtration and bases for irreducible modules in type \(A_n\), Transform. Groups, 16, 71-89, (2011) · Zbl 1237.17011
[9] Feigin, E; Fourier, G; Littelmann, P, PBW-filtration and bases for symplectic Lie algebras, Int. Math. Res. Not., 24, 5760-5784, (2011) · Zbl 1233.17007
[10] Feigin, E., Fourier, G., Littelmann, P.: Favourable modules: Filtrations, polytopes, Newton-Okounkov bodies and flat degenerations, arXiv:1306.1292, to appear in Transformation Groups · Zbl 06793800
[11] Feigin, E, \({\mathbb{G}}_a^M\) degeneration of flag varieties, Sel. Math. New Ser., 18, 513-537, (2012) · Zbl 1267.14064
[12] Feigin, E, Degenerate flag varieties and the Median Genocchi numbers, Math. Res. Lett., 18, 1-16, (2011) · Zbl 1279.14062
[13] Fulton, W.: Introduction to Toric Varieties. Princeton University Press, Princeton (1993) · Zbl 0813.14039
[14] Gelfand, IM; Cetlin, ML, Finite dimensional representations of the group of unimodular matrices, Dokl. Akad. Nauk USSR (N.S.), 71, 825-828, (1950)
[15] Gornitsky, A.: Essential signatures and canonical bases in irreducible representations of the group \(G_2\), Diploma thesis (2011) (in Russian) · Zbl 1233.17007
[16] Gornitskii, A.: Essential signatures and canonical bases for irreducible representations of \(D_4\), arXiv:1507.07498 · Zbl 1377.17010
[17] Kaveh, K, Crystal bases and Newton-Okounkov bodies, Duke Math. J., 164, 2461-2506, (2015) · Zbl 1428.14083
[18] Kiritchenko, V.: Newton-Okounkov polytopes of flag varieties. Transform. Groups (2016). doi:10.1007/s00031-016-9372-y · Zbl 1396.14047
[19] Kogan, M; Miller, E, Toric degeneration of Schubert varieties and Gelfand-cetlin polytopes, Adv. Math., 193, 1-17, (2005) · Zbl 1084.14049
[20] Makhlin, I, Brion’s theorem for Gelfand-tsetlin polytopes, Funct. Anal. Appl., 50, 98-106, (2016) · Zbl 1391.17007
[21] Stanley, RP, Two poset polytopes, Discrete Comput. Geom., 1, 9-23, (1986) · Zbl 0595.52008
[22] Vinberg, E.: On Some Canonical Bases of Representation Spaces of Simple Lie Algebras, Conference Talk. Bielefeld (2005) · Zbl 0595.52008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.